# SDR QR9R2023021700002

- Difficulty date: February 17, 2023
- Submitted: February 17, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 14723499724
- Aircraft time: 3,121 hours
- System (JASC): 3160 · Central Display
- Part: None
- Part number: C19267ZG12
- Part serial: 6410
- Condition: Failed
- Stage of operation: TX
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

DURING RUN-UP, CO-PILOT'S PFD FAILED. REMOVED AND REPLACED SMD45H IAW AMM 31-61-00, 4-1. MOC SUCCESSFULLY COMPLETED.
